# SDR CA000928004

- Difficulty date: September 1, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Bell 206L
- Aircraft time: 9,904 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Line
- Part number: 206075660001
- Condition: Chafed
- Location: M/R Gearbox
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT LANDED & SHUT DOWN NORMALLY. HE THEN NOTICED FLUID RUNNING DOWN SIDE OF FUSELAGE. INVESTIGATION REVEALED THAT LEAKING OIL WAS COMING FROM THE MGB OIL PRESSURE INDICATING LINE, LOCATED UNDER THE TRANSMISSION RESTRAINT. THE CHAFING OF THE FOIL FLEX LINE GOING TO THE FREEWHEELING UNIT LIKELY CAUSED THE OIL PRESSURE INDICATING LINE TO FAIL AND LEAK OIL. THE LINE WAS REPLACED. THE DG CLAMPS ATTACHING THE OIL FLEX LINE TO THE TRANSMISSION RESTRAINT WERE RE-ARRANGED TO GIVE MORE CLEARANCE BETWEEN THE TWO LINES. THE OIL LEVEL WAS ADJUSTED, THE HELICOPTER WASHED, GROUND RUN AND RETURNED TO SERVICE.
